# SDR SWIA202055501

- Difficulty date: September 2, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RT AILERON WING AFT SPAR, REF CRJ 200 AMM 20-26-00-910-804.  C-CHECK RO 1/16/2021.  RECEIVED NEW SERVICEABLE BUSHING REQUIRES FABRICATION, IAW BOMBARDIER REO 601R-57-51-015 REV NC LPI AND CAD PLATE C/W INSTALLED BUSHING AND HARDWARE ON RT AILERON WING SIDE, IAW AMM 20-26-00-910-803 REV 62 DATED 10-2020.  C/W MAJOR REPAIR TASK CARD AND 377 FORM NO WEIGHT CHANGE.
